Get your Health question answered in 3 easy steps

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Vertin cause dry cough?

Answered by
Dr.
Dr. Deepika Patil

General Surgeon

Practicing since :2008

Answered : 745 Questions

default
Posted on Wed, 13 Aug 2014 in Hypertension and Heart Disease
Question: vertin 8mg once a day may cause dry cough ? patient is alwayes use blood pressure medicine
doctor
Answered by Dr. Deepika Patil 18 minutes later
Brief Answer:
vertin unlikely cause

Detailed Answer:
Hi,

Welcome to HealthcareMagic .

Vertin 8mg daily once is unlikely to cause dry cough. But most of routinely used anti hypertensive(high bp) drugs likely cause dry cough.

I would like to know which blood pressure medicine she is taking and from how many days to tell exactly that is the cause or not.

Waiting for your answer.

Regards
Dr.Deepika Patil

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Deepika Patil 10 hours later
atenolol 50 mg od ,nicardia retard 20 mg bd, ecosprin av 75 mg od, trika plus half at night is given above 20 years
doctor
Answered by Dr. Deepika Patil 20 minutes later
Brief Answer:
atenolol and nicardia may cause

Detailed Answer:
Hi,

Atenolol and nicardia on long term use are known to cause dry cough as side effect.

Ecosprin and trika unlikely to cause dry cough.

I would suggest you to consult your physician to rule out other cause of dry cough like upper respiratory tract infection and modify the antihypertensive drugs accordingly.

Hope I have been helpful . If no further queries are there then you may close the discussion and rate the response .

Regards
Dr.Deepika Patil
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Medical Topics

Recent questions on  High bp

doctor1 MD

I’m taking Clonidine for High BP , I was only on for 2 weeks,0.1mg (twice a day) and had every side effect. The Dr. Said to to cut back to once a day for 3 days and then go to 1 every other day. I did the 3 days and am on the 2nd of every other...

doctor1 MD

We are wondering if my husband may have had a small stroke. Taken to the er with confusion loss of balance extremely high BP and migraine type headache. His BP meds have been adjusted but now his behavior has shifted. Very aggressive argumentative...

doctor1 MD

Hello Doc Request your advice here I have been experiencing high bp from past 2 monthd but it has always been fluctuating at times it is 140 /80 at times 145/85 and at times it is normal 130/80 . I did not want to take and start blood pressure...

doctor1 MD

How long can I retain a 153/100 Blood Pressure and be safe? And...? My blood pressure is 153/100 and has been like that since my Dr. visit a few months ago (my last dr visit before that was 3 years ago). How long is it safe for my bp to be this high? My dr didn t prescribe any meds, although in his office my bp was 154/95. He also said that I needed to lose weight and eat less salt. I m 5 5 and 169 lbs My other question is, if my weight has any a lot to do with my bp being high would I be able to take a diet pill. A few years ago I was on phentermine 37.5mg and had dramatic weight loss within two months (then had a baby, and packed on some weight) so I thought If I got on the pills I could loose weight quickly and lower by bp. Thanks

doctor1 MD

I am a 26 year old male who has been on high blood pressure medication (enalipril 20mg) for about 5 years. Lately I have taken in interest in really controlling my BP so I have monitored it multiple times daily and often have readings such as 134/69 and 127/72(not bad readings). I have really been working hard at exercising and dieting and having a much longer happier balanced life. The problem I am having now is coming across a new term ( pulse pressure ) not pulse rate. They say that if you take your systolic and subtract your diastolic you get your pulse pressure and that it should be in the 40 range or it could be a sign of stiffening arteries. Could anyone tell me if I should be concerned with this or if the result of these recurring high pulse pressures are not significant. I averaged out 14 BP readings over the course of 4 days and the average PP is mid 50s, should I be worried?